# SDR CA131202021

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,189 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filter
- Part number: STCSH0711
- Condition: Dislodged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE RUNS WITH THE AIRCRAFT RUNNING AT GROUND IDLE, THE ENGINEER LEAK CHECKING THE ENGINE.  WITNESSED THE M/R BLADES CONTACTING THE SAND FILTER DISCHARGE TUBE.  THE ENGINE COWL WAS LATCHED WITH THE PROP ROD ON THE ENGINE DECK FITTING.  THIS IS THE NORMAL POSITION FOR THE COWL TO BE DURING MAINTENANCE GROUND RUNS.  THE PILOT BELIEVES HE HAD THE CYCLIC FURTHER AFT THAN NORMAL BUT WAS NOT EXCEEDING ANY LIMITATIONS.  THIS SPECIFIC AIRCRAFT HAS DUAL HYDRAULICS, MOD OP3346 AND THE INSTALLATION OF A SAND FILTER, STC SH07-11. IT IS BELIEVED THAT THE CAUSE FOR THE CONTACT IS BOTH MODIFICATION OP3346, DUAL HYDRAULICS WITH RAISED ENGINE COWL BY 3.5", AND THE INSTALLATION OF THE SAND FILTER, STC SH07-11, THAT HAS SIGNIFICANTLY LONGER DISCHARGE TUBES WHEN COMPARED TO THE SAND FILTER. THERE DOES NOT APPEAR TO BE ANY CHANGES TO THE ROTORCRAFT FLIGHT MANUAL SUPPLEMENT LIMITING CYCLIC TRAVEL DURING MAINTENANCE RUNS.  THE MAIN ROTOR BLADES ARE CURRENTLY UNDERGOING INSPECTION TO DETERMINE SERVICEABILITY.
